Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Pontrjagin numbers of maps


Author: P. E. Conner
Journal: Bull. Amer. Math. Soc. 69 (1963), 276-279
DOI: https://doi.org/10.1090/S0002-9904-1963-10954-4
MathSciNet review: 0145551
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. F. Atiyah, Bordism and cobordism, Proc. Cambridge Philos. Soc. 57 (1961), 200-208. MR 126856
  • 2. A. Borel and F. Hirzebruch, Characteristic classes and homogeneous spaces. II, Amer. J. Math. 81 (1959), 315-382. MR 110105
  • 3. E. H. Brown, Cohomology theories, Ann. of Math. (2) 75 (1962), 467-484. MR 138104
  • 4. P. E. Conner and E. E. Floyd, Differentiable periodic maps, Bull. Amer. Math. Soc. 68 (1962), 76-86. MR 133834
  • 5. E. Dyer, Relations between cohomology theories, Colloquium on Algebraic Topology, mimeographed notes, Aarhus Univ. (1962), 89-93.
  • 6. F. Hirzebruch, Neue topologische Methoden in der algebraische Geometrie, Ergebnisse Math., No. 9, Springer, Berlin, 1956. MR 82174
  • 7. J. W. Milnor, Lectures on characteristic classes, mimeographed notes, Princeton Univ., Princeton, N. J.
  • 8. G. W. Whitehead, Generalized homology theories, Trans. Amer. Math. Soc. 102 (1962), 227-283. MR 137117


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10954-4

American Mathematical Society